EPJ Web Conf.
Volume 173, 2018Mathematical Modeling and Computational Physics 2017 (MMCP 2017)
|Number of page(s)||4|
|Section||Numerical Modeling and Methods|
|Published online||14 February 2018|
Linear Approximation of Volume Integral Equations for the Problem of Magnetostatics
Joint Institute for Nuclear Research, Dubna, Russia
* e-mail: firstname.lastname@example.org
Published online: 14 February 2018
The volume integral equation method is considered for magnetic systems. New modeling results are reported.
© The Authors, published by EDP Sciences, 2018
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (http://creativecommons.org/licenses/by/4.0/).
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.